# SDR FDEA202204080896

- Difficulty date: April 8, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Floorboard
- Part number: ADA774318
- Part serial: UNKNOWN
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK FLOORBOARD PANEL #241AF HAS IMPACT DAMAGE AND SIGN OF DELAMINATION FABRICATED FLOORBOARD REF FEDEX DRAWING SRZ-25-005
